# SDR DALA1034675532

- Difficulty date: November 20, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Condition: Punctured
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND APU COMPARTMENT UPPER SURFACE SKIN AT STA 1914 AND 17" LT FROM CTR WAS PUNCTURED.  REMOVED DAMAGED SKIN, FABRICATED REPAIR DOUBLER . ALL WORK PERFORMED IAW SRM 51-70-10.
